# SDR DALA2024062406336

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 93,646 hours, 43,533 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: UNKNOWN
- Condition: Worn
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 DISC: #5 RUDDER HINGE BEARING WORN, HAS EXCESSIVE PLAY PER AMDS 2720- 700. C/A: REPLACE #5 RUDDER HINGE FITTING REF A320 SRM 55-36-42-300-001. (LP: 0406970)
